Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from skin allergy, irritation. Taking odoxil, vizylac. Treatment?

sir i have a some type of skin allergic.when i take the medicine at that time every thing is ok, means no irritation etc. i do a course of one weak, and i am feel quit good. But after some days the same thing is repeating. what should i do, sir plz help. I have some medicine which directed by doctor.the medicine name are-- Tab-Odoxil-500,Tab-Levocetirizin and cap.-vizylac.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
dont use levocetrizine antibiotic and vitamins
no almonds coconut walnut groundnut mustard soya oils
use mik and nut free soap shampoo ointments creams
no milk and diary products
take cleritin once a day
apply mometasone on affected skin
get bloodserum tested for milk wheat potato rice chana egg
blood seru antibodiesfor these food items
get results absd cure by slit therapy
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor